# SDR CALA2022081202040

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: D5311224220600
- Condition: None
- Location: Str10-11l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT FUSELAGE DOUBLER REPAIR ACCOMPLISHED AT FR23 STR10-11L IAW SRM 53-11-11-300-041 CAT B MAJOR REPAIR WITH RE-INSPECTIONS PER SRI ZONE 1 TABLE 001. "NOT APPLICABLE" SEE NOTE 2. RE-INSPECTION METHOD "NOT CASE OF A/CLIFE EXXTENSION MORE THAN 60000FC/120000FH WHICHEVER FIRST INSPECTION DUE AFTER REPAIR EMBODIMENT AT 60000FC/120000FH OF"NOT APPLICABLE" SEE NOTE 2. RE-INSPECTION METHOD "NOT INCASE OF A/C LIFE EXTENSION MORE THAN 60000FC/120000FH APPLICABLE" SEE NOTE 2, IAW SRI 53-11-11-205-037 NOTE #2 "TBD IN COMES FIRST" WHICHEVER OCCURS FIRST.  SUBSEQUENT INSPECTION AT INTERVALS APPLICABLE" SEE NOTE 2, IAW SRI 53-11-11-205-037 NOTE #2 "TBD WHICHEVER COMES FIRST" FIRST INSPECTION DUE AFTER REPAIR EMBODIMENT AT 60000FC/120000FH DOUBLER WAS REPLACED DUE TO IT NOT BEING IN THE CURRENT SRM, & WHICHEVER OCCURS 1ST.  SUBSEQUENT INSPECTION AT INTERVALS OF DOESS NOT COMPLY WITH 14 CFR 121.1109 PER AMM 51-00-80-200-801C. OK TO CARRY PER SRI 53-11-11-205-307, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 60000 F/C''S OR 120000 F/HS, WHICHEVER OCCURS FIRST, FROM REPAIR EMBODIMENT. SUBSEQUENT INSPECTIONS NOT RELEVANT. DIP 53-DIP NEED MORE INFORMATION.  WHAT CAUSED THE REPAIR?  WHAT KIND OF DAMAGE, HOW BIG, ETC. SHOULD READ SRI 53-11-11-205-037 ABOVE REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
